Lower bounds for Estrada Index
Gutman Ivan
Publications de l'Institut Mathematique, 2008 83(97):1-7
Details  Cross Ref cited by(6)  Full text ( 104 KB)  DOI:10.2298/PIM0897001G
A class of discrete spectra of non-Pisot numbers
Stankov Dragan
Publications de l'Institut Mathematique, 2008 83(97):9-14
Details  Full text ( 105 KB)  DOI:10.2298/PIM0897009S
Complex powers of operators
Kostić Marko
Publications de l'Institut Mathematique, 2008 83(97):15-25
Details  Full text ( 180 KB)  DOI:10.2298/PIM0897015K
Singles in a Markov chain
Omey Edward, van Gulck Stefan
Publications de l'Institut Mathematique, 2008 83(97):27-35
Details  Full text ( 129 KB)  DOI:10.2298/PIM0897027O
Drazin inverses of operators with rational resolvent
Schmoeger Christoph
Publications de l'Institut Mathematique, 2008 83(97):37-47
Details  Full text ( 131 KB)  DOI:10.2298/PIM0897037S
Application of the mean ergodic theorem to certain semigroups
Herzog Gerd, Schmoeger Christoph
Publications de l'Institut Mathematique, 2008 83(97):49-55
Details  Full text ( 114 KB)  DOI:10.2298/PIM0897049H
On the functional-integral equation of Volterra type with weakly singular kernel
Dutkiewicz Aldona
Publications de l'Institut Mathematique, 2008 83(97):57-63
Details  Full text ( 111 KB)  DOI:10.2298/PIM0897057D
On the differentiability of a distance function
Park Kwang-Soon
Publications de l'Institut Mathematique, 2008 83(97):65-69
Details  Full text ( 111 KB)  DOI:10.2298/PIM0897065P
On the mean square of the Riemann zeta function and the divisor problem
Yang Yifan
Publications de l'Institut Mathematique, 2008 83(97):71-86
Details  Full text ( 179 KB)  DOI:10.2298/PIM0897071Y
On δ-suns
Narang T.D., Tejpal Shavetambry
Publications de l'Institut Mathematique, 2008 83(97):99-104
Details  Cross Ref cited by(1)  Full text ( 99 KB)  DOI:10.2298/PIM0897099N